Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 10, Part G (2015)

A study on stability results for stochastic nonlinear systems of difference equations

Author(s)
M Reni Sagayaraj, P Manoharan
Abstract
In this paper, we present some results for the asymptotic stability of solutions for nonlinear fractional difference equations involving Riemann-Liouville-like difference operator. The results are obtained by using Krasnoselskii’s fixed point theorem and discrete Arzela-Ascoli’s theorem. Three examples are also provided to illustrate our main results.
Pages: 462-465  |  452 Views  2 Downloads
How to cite this article:
M Reni Sagayaraj, P Manoharan. A study on stability results for stochastic nonlinear systems of difference equations. International Journal of Applied Research. 2015; 1(10): 462-465.
Call for book chapter
Journals List Click Here Research Journals Research Journals